Anabolics
Search More Than 6,000,000 Posts
Results 1 to 14 of 14
  1. #1
    tourist is offline New Member
    Join Date
    May 2005
    Posts
    18

    Blood test for Accutane prescription

    Cycle ended 2 weeks ago.

    12 weeks

    600 test e
    Dbol 30mgs for 1st 4 weeks

    Started PCT this week. Taking 100mg clomid and 20mg nolva.

    Started to get nasty acne on back,neck and chest last few weeks on. Went to my GP last week who prescribed Doxycyclin - 200 mg's daily. Also got a referral to see a dermatologist for a second opinion. Went to derm yesterday. Says I need accutane after seeing my back for 5 seconds. Need to get blood work done first. Marked several things on my sheet for bloodwork but said he/she would be mostly be looking at the triglyceride numbers to determine if I can go on or not. Has anyone got prescribed for accutane? If so was your cholesterol numbers good/bad? Will the clomid/nolva affect my numbers? Has anyone got prescribed with medium to high numbers? I had cholesterol checked a month and half ago. Just remember that my overall was 227 which is middle of the road. Was also told not to eat anything after midnight the day before your test. True? I know. Too many questions. Any feedback is greatly appreciated....

  2. #2
    crash187ct's Avatar
    crash187ct is offline Senior Member
    Join Date
    Jul 2005
    Location
    St. Paul, MN
    Posts
    1,548
    i'd really like to see a good answer for this one, i'm interested

  3. #3
    SPIKE's Avatar
    SPIKE is offline AR-Hall of Famer/RETIRED
    Join Date
    Feb 2005
    Location
    Glutes & Quads
    Posts
    9,525
    I do have to say if your triglycerides are out of sync chances are it wont be prescribed to you. Let me ask you this first before I go on. Have you always had acne or is this a first time thing for you? PCT acne is very very common as your natty test levels are on the rise. It's like you're going through puberty again and acne is common. If this is your first real experience with ance then You'll be ok and it will go away sooner then you think (as long as PCT is on point). If this is a reoccuring thing with ance then let me know and we'll get around it.

  4. #4
    tourist is offline New Member
    Join Date
    May 2005
    Posts
    18
    Hey,

    I got presrcibed!!!! Not sure if this is a good or bad thing. Started me out on 20mg ed. Had another blood test done on Monday and went back yesterday after being on for 15 days and got a new presrciption for 40mg ed. DR. says my cholesterol is fine but my white blood cell count is high. Guessing Dr. wasn't too concerned because I got another script for double the dose just after 15 days. Have to get a blood test every month while on accutane.


    No I did not have acne before. The occasional zit here or there but nothing like this. Most embarrassing part is going to work with my face like this. Especially for a guy in his 30's. People are wondering what the hell is going on.... My back was/is super bad. So fu@#$%&* sore it's a challenge to sleep. Working out is also a struggle. It is drying up and flaking but the bad news is that my face is starting to break out now. WTF!!! I have never had acne on my face!! I finish pct on Wednesday. PCT seemed to go well as I have no problem performing in the bedroom so I guess that's the only real good news. I agree that it might have gone away after pct but my back was super bad. I had to do something. Now I'm just depressed about my face and having a tough time staying motivated to hit the gym ed. Wife was aware of the cycle(not real happy about it) and feels that maybe this is the price I'm paying for being on.

  5. #5
    Theatrix's Avatar
    Theatrix is offline Associate Member
    Join Date
    Aug 2005
    Location
    East Coast
    Posts
    247
    Hard to explain when you are over thirty isn't it? I'm 47 and have the typical "T" zone (back and shoulders). It's a bitch. Hitting it hard with dish soap, various other products, my sons script for acne and I think its finally under control. Never had it this bad before. Almost don't want to cycle March 1 because of it.......Did I say that.....nahhhh.

  6. #6
    Big_Flex's Avatar
    Big_Flex is offline Junior Member
    Join Date
    Jan 2006
    Posts
    103
    I'd say always take the tane with your roids, it always holds it at bay. It's just like taking a-dex or nolva to keep water bloat at bay. I take 40mg eod of tane with my cycles.

    About the blood tests, they check for liver values and triglyceride levels. I was on tane for 4 months and roids for 2 months and my ldl cholesterol was at 72, that's really ****ing low. That's a good thing. So I'd say just take it with your roids but you need to have a really really good diet. Make sure you only eat healthy fats which you should be doing anyways. As a side note, monounsaturated fat is the best fat you can eat. Mainly olive oil. It lowers the bad cholesterol and highers the good cholesterol.

  7. #7
    powerliftmike's Avatar
    powerliftmike is offline AR-Hall of Famer
    Join Date
    Aug 2005
    Location
    gates of hell
    Posts
    5,512
    Acne isnt that big of a deal really. Accutane can be very dangerous, just keep up on the bloodwork and discontinue if things go arry. To answer your question, nurses usually tell you not to eat or drink anything 8 hrs prior to bloodtest. In actuality this really only applies if you are getting blood sugars tested (like for diabetes). Eating will have no immediate effect on triglycerides or hdl, ldl, vldl

  8. #8
    Big_Flex's Avatar
    Big_Flex is offline Junior Member
    Join Date
    Jan 2006
    Posts
    103
    Quote Originally Posted by powerliftmike
    Acne isnt that big of a deal really. Accutane can be very dangerous, just keep up on the bloodwork and discontinue if things go arry. To answer your question, nurses usually tell you not to eat or drink anything 8 hrs prior to bloodtest. In actuality this really only applies if you are getting blood sugars tested (like for diabetes). Eating will have no immediate effect on triglycerides or hdl, ldl, vldl
    Damn, easy for you to say bro.

    Have any of you other bros mixed accutane with steroids ? I do and it helps the acne quit a bit. Just curious as to what your results were.

  9. #9
    OfFmYdIaL is offline New Member
    Join Date
    Jan 2006
    Location
    Sydney
    Posts
    33
    does everybody get acne from the gear???

  10. #10
    Big_Flex's Avatar
    Big_Flex is offline Junior Member
    Join Date
    Jan 2006
    Posts
    103
    Quote Originally Posted by OfFmYdIaL
    does everybody get acne from the gear???
    Yeah, pretty much. Some get it worse than others and it depends on what drug your taking. Test and tren probably give you the most acne.

    I'm still waiting for an answer from you bros if it works for you to take the tane with roids?

  11. #11
    crash187ct's Avatar
    crash187ct is offline Senior Member
    Join Date
    Jul 2005
    Location
    St. Paul, MN
    Posts
    1,548
    i'm going this week, after i get decent medical insurance, to get looked at, and i'm going to request accutane, because my back looks freakin horrible. i read in another post, that orals were bad to take with it, does this mean i should hold the dbol off until a later cycle? or at least try it?

  12. #12
    keth'naab's Avatar
    keth'naab is offline Associate Member
    Join Date
    Oct 2005
    Posts
    267
    i have been on accutane a good half dozen times in my life

    the facial breakout is common right off the bat, but let me tell you something...get yourself some Vaseline lip he****g ointment and some Vaseline dry skin cream NOW.

    in a week, you'll understand why. Trust me on this one. Get some cheap sunglasses too, as your eyes will probably get real light sensitive.

    watch the joint pain, watch the mental anguish (Accutane plays havoc with ones mind sometimes)

    it's intense. very intense. others don't have any issues with it. good luck with it. you'll need it.

  13. #13
    Big_Flex's Avatar
    Big_Flex is offline Junior Member
    Join Date
    Jan 2006
    Posts
    103
    Do you take it with cycles? If not how do you take it, if you do take it anymore?

  14. #14
    soj
    soj is offline New Member
    Join Date
    Jan 2006
    Posts
    6
    Quote Originally Posted by Jayhova
    Have you always had acne or is this a first time thing for you? PCT acne is very very common as your natty test levels are on the rise. It's like you're going through puberty again and acne is common. If this is your first real experience with ance then You'll be ok and it will go away sooner then you think (as long as PCT is on point). If this is a reoccuring thing with ance then let me know and we'll get around it.

    can you give me a general idea of how long pct acne should typically last? i am seriously considering accutane myself as i have had extremely painful cystic acne myself for about 8weeks now, started about 2 weeks into pct and i have tried many things including salicylic acid, benzoyl peroxide, mega dosing b5(which works well for acne on the face but has no effect on cystic body acne), ketoconazole, retin-A, among others. the acne only seems to be getting worse slightly, gradually.

    i've searched thread after thread after thread and no one has given any time frame as to how long pct induced acne generally takes to clear up. any help would be appreciated.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •